# SDR REXA2012100601387

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 19,856 hours, 17,120 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4080 FROM JFKL TO CLE UPON GEAR RETRACTION GOT STEERING INOP CAUTION.  RAN QRH, WOULD NOT GO AWAY.  UPON GEAR RETRACTION (AT REQUEST OF MOC) RECYCLED THE STEERING AND MESSAGE WENT AWAY.  FLIGHT LANDED AT ORIGINALLY SCHEDULED AIRPORT (CLE).  REPEAT FROM PREVIOUS FLIGHT.  REMOVED AND REPLACED NOSE LANDING GEAR STEERING HARNESS ASSEMBLY IAW AMM 32-20-04.  OPS CHECKS GOOD, AIRCRAFT OK FOR SERVICE.
